×

zbMATH — the first resource for mathematics

Problem Books in Mathematics

Short Title: Probl. Books Math.
Publisher: Springer, Cham
ISSN: 0941-3502
Online: https://link.springer.com/bookseries/714
Comments: Book series
Documents indexed: 73 Publications (since 1981)
References indexed: 1 Publication with 8 References

Latest Volumes

(1981-2020)
all top 5

Authors / Editors

5 Barbeau, Edward J.
4 Tkachuk, Vladimir Vladimirovich
3 Caminha Muniz Neto, Antonio
3 de Souza, Paulo Ney
3 Gelbaum, Bernard R.
3 Guy, Richard Kenneth
3 Lam, Tsit-Yuen
3 Radożycki, Tomasz
3 Sedrakyan, Hayk
3 Sedrakyan, Nairi
3 Silva, Jorge-Nuno O.
2 Gasiński, Leszek
2 Gera, Ralucca
2 Hedetniemi, Stephen Travis
2 Janković, Vladimir
2 Kukush, Oleksandr Georgiĭovych
2 Larson, Loren C.
2 Matic, Ivan
2 Papageorgiou, Nikolaos S.
2 Petrović, Nikola Z.
2 Small, Christopher G.
1 Agarwal, Ravi P.
1 Aksoy, Asuman Güven
1 Barreira, Luis Manuel
1 Beekman, John A.
1 Berger, Marcel
1 Berry, Jean-Pic
1 Bluman, George W.
1 Borodzik, Maciej
1 Brayman, Volodymyr B.
1 Cacoullos, Theophilos
1 Capiński, Marek
1 Cohen, David W.
1 Comech, Andrew
1 Croft, Hallard T.
1 Djukić, Dušan Lj.
1 Đukić, Dušan
1 Engel, Arthur
1 Falconer, Kenneth J.
1 Furdui, Ovidiu C.
1 Martínez Gadea, Pedro
1 Garaschuk, Kseniya
1 George, Claude D.
1 Gindikin, Simon Grigorevich
1 Goldstein, Paweł
1 Gusak, Dmytro V.
1 Gvishiani, Alekseĭ Dzhermenovich
1 Hayman, Walter Kurt
1 Haynes, Teresa W.
1 Henle, James M.
1 Hodis, Simona
1 Keyfitz, Nathan
1 Khamsi, Mohamed Amine
1 Kirillov, Alexandre Aleksandrovich
1 Komech, Alexander Ilich
1 Komjáth, Péter
1 Kulik, Alexey M.
1 Larson, Craig E.
1 Lingham, Eleanor F.
1 Liu, Andy C. F.
1 Lozansky, Edward
1 Lyche, Tom
1 Merrien, Jean-Louis
1 Mishura, Yuliya Stepanivna
1 Mladenović, Pavle N.
1 Muñoz Masqué, Jaime
1 Mykytyuk, Ihor V.
1 Neuberger, John W.
1 Newman, Donald J.
1 Olmsted, John M. H.
1 O’Regan, Donal
1 Pansu, Pierre
1 Parent, D. P.
1 Pilipenko, Andrey Yu.
1 Rousseau, Cecil C.
1 Rybka, Piotr
1 Saint Raymond, Xavier
1 Schwarz, Wolfgang
1 Shiryaev, Al’bert Nikolaevich
1 Székely, Gábor J.
1 Totik, Vilmos
1 Valean, Cornel Ioan
1 Valls Anglés, Cláudia
1 Zastawniak, Tomasz
1 Zatorska-Goldstein, Anna

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription